UK Sex Forum
Drugs and Dick Shrinkage - Printable Version

+- UK Sex Forum (http://www.uksexforum.co.uk/community)
+-- Forum: Naturism and Freedom (/forum-68.html)
+--- Forum: Hedonism, Sex Drugs and Rock n Roll (/forum-67.html)
+--- Thread: Drugs and Dick Shrinkage (/thread-843.html)



Drugs and Dick Shrinkage - Topper - 02 Dec 2013 16:04

This of course is one of the biggest problems with drugs and sex. A lot of stimulants can cause your nether regions to stop responding, even though the brain says go! Some people take Viagara for this, but in my experience it makes little or no difference. 

The ideal of course is a stimulant the leaves bodily function intact and for the most part, it seems like the only ones that really do this are psychedelics and lower doses of amphetamine.

I am currently researching trying to find a good (legal) chemical or mix that is both fun and stimulating and also not too detrimental. I'm getting there, but it's a slow process. Current favourite is 5-Meo-Dalt around 22mg.


RE: Drugs and Dick Shrinkage - Topper - 22 Jan 2014 17:30

I still haven't found an ideal solution to this. Levitra did help the situation a bit, as did two ladies with floggers hitting it, but it's not ideal.


RE: Drugs and Dick Shrinkage - Piercedguy - 25 Jan 2014 19:32

Ok so a night on the chems is always exciting! Thankfully I don't have this problem too often. Always ok with fet and coke and the odd E but over do the E's and it's a frustrating floppy night.


RE: Drugs and Dick Shrinkage - Topper - 25 Jan 2014 22:09

The up side is when it does start working again, oh boy!!


RE: Drugs and Dick Shrinkage - Redconey68 - 25 Jun 2015 23:27

Mandy always works physically & base makes your mind work overdrive Smile the stories i write when im high are extreme to say the least.


RE: Drugs and Dick Shrinkage - Old Sage - 09 Sep 2015 12:25

The mind boggles!!!!!!